|I NEED YOU OPINION URGENTLY - IT WILL EFFECT MY LIFE.
Mar 16, 2007
Hi Dr Bob
i asked you a question under the title (FOR GODS SAKE PLS ANSWER THIS QUESTION FOR ME....PLEASE) Nov 1, 2005 about the symptoms that i was seeing at that time(still i have them) and you said that it was impossible for me to be infected by HIV and advised me to read the basic info on your site.thank you for that.but i still have one unsolved mystery for you.
my question this time is Is it possible for someone to show the symptoms related to HIV infection like(MUSCLE LOSS,LOW SELF ESTEEM,MOOD CHANGE, FACIAL & LIMBS WASTING,FAT REDISTRIBUTION(my buttock is almost gone and my breasts are getting bigger),BODY SIZE REDUCTION(my clothes are much bigger for me now),ETC ETC)and still not to be infected by HIV/AIDS.because i have all these symptoms and they are getting worse day by day.people are staring at me when i walk on the road and some suspect me of taking drugs. i tested on april 2005 in bangkok's bumrungrad hospital and the doctor said i was OK (which i think means i was negative) it was a some kind of a rapid test since i got the result in an hour.how reliable are these tests. do i need to take another test or was that test done two years ago conclusive given that i have not engaged in any risky behaviour from that time - other than self masturbation-lubricant is shampoo,oil.some times i lay facing down on the bed/floor and rub my penis to and fro until i ejaculate. Since i did not get involved in any other sexual behaviour why am i experiencing all these unusual symptoms. clearly there has to be a good reason for this i suppose.is there any other disease that can cause these symptoms.i am afraid very afraid to get tested again. what if it actually is HIV/AIDS what shall i do doctor. pls help me i cannot live like this forever i may go mad.
| Response from Dr. Frascino
Are you still worried about whacking off??? WOWZA!!! I'll repost your original question below. My assessment of your problem remains completely unchanged. By the way, "low self esteem" and "mood change" are not HIV-related symptoms; however, they are indeed indicative of a psychological or psychiatric problem. I urge you once again to follow up with your general medical doctor for any physical complaints and also to see a psychiatrist for evaluation and treatment of your severe AIDS-phobia and completely unwarranted and irrational fears of being infected. Stop chasing a disease you could not possibly have.
FOR GODS SAKE PLS ANSWER THIS QUESTION FOR ME....PLEASE Nov 1, 2005
dear Doctor Bob
i have been masturbatting for about 10 or more years and now i am experincing these symptoms on my body. over all i have reduced in size but my weight seems to remain about the same.(80)kg my age is 33 years and single.i have not been engaged in any sexual activity other than masturbation(self).I dont take any drugs ,havent received any blood through blood transfusion, specially my hands and feet has lost a cocsiderable amount of muscle or fat I don't know what it actually is.what i know is they are becomming skinny.and my face has also started to look like a skeletion. my question to you doctor is IS THERE ANY POSIBILITY THAT I MAY HAVE CONTRACTED HIV /AIDS ?
pls. answer as soon as possible because only then will my fears go away.
Response from Dr. Frascino
For GOD's sake???? Hmmmmmm.... I'm not sure SHE has anything to do with this, but I'll answer nonetheless.
If you have had absolutely no potential exposure to HIV/AIDS (i.e. no sexual activity, no use of intravenous drugs, no blood transfusions, etc.), then there is absolutely no way you could have contracted the virus. HIV is not all that easy to get! (Thankfully!) Masturbation does not cause HIV/AIDS. I suggest you spend some time reading the basic information on this site and related links related to HIV/AIDS what it is, how it's transmitted, etc.
Talk to your doctor if you remain concerned about ongoing symptoms. One thing I can assure you: whatever the cause may turn out to be, it won't be HIV/AIDS! Your fears in this regard are completely unwarranted. O.K.?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.